# SDR 07FDEA02510

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,698 hours, 18,738 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010271
- Condition: Failed
- Location: Nr 5 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION TO 2 THE NR 5 SLAT REMAINED EXTENDED WITH AMBER LIGHT ON FORWARD LED INDICATOR PANEL.  S/O LED INDICATOR PANEL SHOWED NR 5 SLAT EXTENDED.  QRH WAS FOLLOWED WITH ALL PROCEDURES COMPLIED WITH.  RETURNED TO MEM FOR UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 5 SLAT SWITCH (REF 27-82-011-4).  OP CHECKED GOOD (REF 27-82-011-4).
